MAUDE Adverse Event Report: BARD ACCESS SYSTEMS SAFETY HUBER 20G X 0.75IN WITH NF VALVE; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS SAFETY HUBER 20G X 0.75IN WITH NF VALVE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of recx1463 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported the safety huber needle leaked.No other information was provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample analysis, applicable fmea documents, applicable manufacturing records, and labeling.Based on a review of this information, the following was concluded: the complaint of a leaking needle is inconclusive due to non-original product sample returned.74 sealed 20 ga x 0.75 in w/y-site safety huber infusion sets were returned for investigation.The product information showed lot: recx1463.The samples were opened.The proximal luer was flushed with water using a 12 ml syringe and no leaks were observed.The sample was then flushed through y-site valved connector.The distal clamp was then engaged, and the sample was pressurized through the proximal luer connector.A bead of water was observed to form at the blue valve on one of the samples.A continuous leak was not observed.The original sample which experienced the alleged event was not returned.It is unknown of the sample was exposed to excessive pressure during use or if any external was present to the tubing; therefore, the complaint is inconclusive.A lot history review (lhr) of recx1463 showed no other similar product complaint(s) from this lot number.

Brand Name
SAFETY HUBER 20G X 0.75IN WITH NF VALVE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9225028
Report Number3006260740-2019-03291
Device Sequence Number13498038
Product Code FPA
UDI-Device Identifier00801741044922
UDI-Public(01)00801741044922
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K071846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number585112
Device Lot NumberRECX1463
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2019
Event Location Hospital
Initial Date Received by Manufacturer 10/01/2019
Supplement Date Received by Manufacturer11/11/2019
Initial Report FDA Received Date10/23/2019
Supplement Report FDA Received Date11/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1